MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis was normal.No anomaly was found.The initial medical device report was submitted via an alternative summary report on oct 31, 2017 under authorization number (b)(4) for manufacturer abbott under registration number (b)(4).
 
Event or Problem Description
The initial medical device report was submitted via an alternative summary report on oct 31, 2017 under authorization number (b)(4) for manufacturer abbott under registration number (b)(4).

Brand Name
ASSURITY PLUS
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8042814
Report Number2938836-2018-12007
Device Sequence Number13827798
Product Code LWP
UDI-Device Identifier05414734507080
UDI-Public05414734507080
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberPM1260
Device Lot NumberS000029475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;